Alert archive / Oklahoma / Wind Advisories in 2024
Wind Advisory 1, NWS Tulsa, OK
NWS Tulsa, OK issued this wind advisory at Jan 7, 2024, 1:50 PM CST for 22 counties in Oklahoma; 4 counties in Arkansas. It took effect at Jan 8, 2024, 7:00 AM CST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jan 7, 2024, 1:50 PM CST (19:50 UTC)
- In effect from
- Jan 8, 2024, 7:00 AM CST
- Expired
- Jan 8, 2024, 2:10 PM CST
- In force
- 7 hr
- Issued by
- NWS Tulsa, OK
All 26 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.8 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 819 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
181 WWUS74 KTSA 071950 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 150 PM CST Sun Jan 7 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000- /O.NEW.KTSA.WI.Y.0001.240108T1300Z-240108T2300Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee- Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner- Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell- Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 150 PM CST Sun Jan 7 2024 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 5 PM CST MONDAY... * WHAT...Southeast winds 20 to 30 mph with gusts 40 to 50 mph expected. Wind speeds will vary considerably through the day with areas of heavier rain possibly associated with the strongest winds. * WHERE...Portions of northwest and west central Arkansas and east central, northeast and southeast Oklahoma. * WHEN...From 7 AM to 5 PM CST Monday. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
5 follow-up statements
417 WWUS74 KTSA 080926 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 326 AM CST Mon Jan 8 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-082300- /O.CON.KTSA.WI.Y.0001.240108T1300Z-240108T2300Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee- Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner- Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell- Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 326 AM CST Mon Jan 8 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 5 PM CST THIS AFTERNOON... * WHAT...Southeast winds 20 to 30 mph with gusts 40 to 50 mph expected. Wind speeds will vary considerably through the day with areas of heavier rain possibly associated with the strongest winds. * WHERE...Portions of northwest and west central Arkansas and east central, northeast and southeast Oklahoma. * WHEN...From 7 AM to 5 PM CST Monday. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
812 WWUS74 KTSA 081506 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 906 AM CST Mon Jan 8 2024 ARZ001-002-010-011-082300- /O.UPG.KTSA.WI.Y.0001.000000T0000Z-240108T2300Z/ /O.NEW.KTSA.HW.W.0001.240108T1506Z-240108T2000Z/ /O.NEW.KTSA.WI.Y.0002.240108T2000Z-240108T2300Z/ Benton-Carroll-Washington AR-Madison- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, and Huntsville 906 AM CST Mon Jan 8 2024 ...HIGH WIND WARNING IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 2 PM TO 5 PM CST THIS AFTERNOON... * WHAT...For the High Wind Warning, southeast winds 25 to 35 mph with gusts up to 60 mph. For the Wind Advisory, southeast winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Benton, Carroll, Washington AR and Madison Counties. * WHEN...For the High Wind Warning, until 2 PM CST this afternoon. For the Wind Advisory, from 2 PM to 5 PM CST this afternoon. * IMPACTS...Sustained wind speeds of at least 40 mph or gusts of 58 mph or more will lead to property damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ ARZ019-020-029-OKZ049-053>076-082300- /O.CON.KTSA.WI.Y.0001.000000T0000Z-240108T2300Z/ Crawford-Franklin-Sebastian-Pushmataha-Choctaw-Osage- Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee- McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 906 AM CST Mon Jan 8 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... * WHAT...Southeast winds 15 to 25 mph with gusts up to 50 mph. * WHERE...Portions of northwest and west central Arkansas and east central, northeast and southeast Oklahoma. * WHEN...Until 5 PM CST this afternoon. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
196 WWUS74 KTSA 081903 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 103 PM CST Mon Jan 8 2024 OKZ054-059-064-065-082300- /O.CAN.KTSA.WI.Y.0001.000000T0000Z-240108T2300Z/ /O.EXA.KTSA.WI.Y.0002.240108T2000Z-240108T2300Z/ Osage-Pawnee-Creek-Okfuskee- Including the cities of Pawhuska, Pawnee, Sapulpa, and Okemah 103 PM CST Mon Jan 8 2024 ...WIND ADVISORY IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... * WHAT...Southeast winds 15 to 20 mph with gusts up to 35 mph expected. * WHERE...Osage, Pawnee, Creek and Okfuskee Counties. * WHEN...Until 5 PM CST this afternoon. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ ARZ001-002-010-011-082300- /O.CON.KTSA.HW.W.0001.000000T0000Z-240108T2000Z/ /O.CON.KTSA.WI.Y.0002.240108T2000Z-240108T2300Z/ Benton-Carroll-Washington AR-Madison- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, and Huntsville 103 PM CST Mon Jan 8 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... * WHAT...For the High Wind Warning, southeast winds 20 to 25 mph with gusts up to 55 mph. For the Wind Advisory, southeast winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Benton, Carroll, Washington AR and Madison Counties. * WHEN...For the High Wind Warning, until 2 PM CST this afternoon. For the Wind Advisory, until 5 PM CST this afternoon. * IMPACTS...Sustained wind speeds of at least 40 mph or gusts of 58 mph or more will lead to property damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ ARZ019-020-029-OKZ049-053-055>058-060>063-066>076-082300- /O.CON.KTSA.WI.Y.0001.000000T0000Z-240108T2300Z/ Crawford-Franklin-Sebastian-Pushmataha-Choctaw-Washington OK- Nowata-Craig-Ottawa-Tulsa-Rogers-Mayes-Delaware-Okmulgee-Wagoner- Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell- Latimer-Le Flore- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Bartlesville, Nowata, Vinita, Miami, Tulsa, Claremore, Pryor, Grove, Jay, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 103 PM CST Mon Jan 8 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... * WHAT...Southeast winds 10 to 20 mph with gusts up to 45 mph. * WHERE...Portions of northwest and west central Arkansas and east central, northeast and southeast Oklahoma. * WHEN...Until 5 PM CST this afternoon. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
485 WWUS74 KTSA 081928 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 128 PM CST Mon Jan 8 2024 OKZ054-059-064-065-082030- /O.CAN.KTSA.WI.Y.0002.240108T2000Z-240108T2300Z/ Osage-Pawnee-Creek-Okfuskee- Including the cities of Pawhuska, Pawnee, Sapulpa, and Okemah 128 PM CST Mon Jan 8 2024 ...WIND ADVISORY IS CANCELLED... Wind gusts to 30-35 mph are still possible through this afternoon. $$ OKZ049-053-055>057-060>062-066>068-070-071-073>075-082030- /O.CAN.KTSA.WI.Y.0001.000000T0000Z-240108T2300Z/ Pushmataha-Choctaw-Washington OK-Nowata-Craig-Tulsa-Rogers-Mayes- Okmulgee-Wagoner-Cherokee-Muskogee-McIntosh-Pittsburg-Haskell- Latimer- Including the cities of Antlers, Clayton, Hugo, Bartlesville, Nowata, Vinita, Tulsa, Claremore, Pryor, Okmulgee, Wagoner, Tahlequah, Muskogee, Checotah, McAlester, Stigler, and Wilburton 128 PM CST Mon Jan 8 2024 ...WIND ADVISORY IS CANCELLED... Wind gusts to 30-35 mph are still possible through this afternoon. $$ ARZ001-002-010-011-082300- /O.CON.KTSA.HW.W.0001.000000T0000Z-240108T2000Z/ /O.CON.KTSA.WI.Y.0002.240108T2000Z-240108T2300Z/ Benton-Carroll-Washington AR-Madison- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, and Huntsville 128 PM CST Mon Jan 8 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... * WHAT...For the High Wind Warning, southeast winds 20 to 25 mph with gusts up to 55 mph. For the Wind Advisory, southeast winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Benton, Carroll, Washington AR and Madison Counties. * WHEN...For the High Wind Warning, until 2 PM CST this afternoon. For the Wind Advisory, until 5 PM CST this afternoon. * IMPACTS...Sustained wind speeds of at least 40 mph or gusts of 58 mph or more will lead to property damage. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ ARZ019-020-029-OKZ058-063-069-072-076-082300- /O.CON.KTSA.WI.Y.0001.000000T0000Z-240108T2300Z/ Crawford-Franklin-Sebastian-Ottawa-Delaware-Adair-Sequoyah- Le Flore- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Miami, Grove, Jay, Stilwell, Sallisaw, and Poteau 128 PM CST Mon Jan 8 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... * WHAT...Southeast winds 10 to 20 mph with gusts up to 50 mph. * WHERE...In Arkansas, Crawford, Franklin and Sebastian Counties. In Oklahoma, Ottawa, Delaware, Adair, Sequoyah and Le Flore Counties. * WHEN...Until 5 PM CST this afternoon. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
180 WWUS74 KTSA 082010 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 210 PM CST Mon Jan 8 2024 ARZ001-002-010-011-082115- /O.CAN.KTSA.WI.Y.0002.000000T0000Z-240108T2300Z/ /O.EXP.KTSA.HW.W.0001.000000T0000Z-240108T2000Z/ Benton-Carroll-Washington AR-Madison- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, and Huntsville 210 PM CST Mon Jan 8 2024 ...WIND ADVISORY IS CANCELLED... ...HIGH WIND WARNING HAS EXPIRED... Winds may still gust to 35 mph through the afternoon. $$ ARZ019-020-029-OKZ058-063-069-072-076-082115- /O.CAN.KTSA.WI.Y.0001.000000T0000Z-240108T2300Z/ Crawford-Franklin-Sebastian-Ottawa-Delaware-Adair-Sequoyah- Le Flore- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Miami, Grove, Jay, Stilwell, Sallisaw, and Poteau 210 PM CST Mon Jan 8 2024 ...WIND ADVISORY IS CANCELLED... Winds may still gust to 35 mph through the afternoon. $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Jan 7, 11:16 AM CST, 2 hours 34 minutes earlier.
Area forecast discussion, Jan 7, 11:16 AM CST, 2 hours 34 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1116 AM CST Sun Jan 7 2024 ...New AVIATION... .SHORT TERM... (The rest of today ) Issued at 1021 AM CST Sun Jan 7 2024 Filtered sunshine and a return to southerly flow will help temperatures rise quickly today with highs in the 50s for most areas. As the upper level trough digs west of the forecast area, strong height/pressure falls will occur through the afternoon, with a surface low developing over the Panhandle. Breezy southeasterly winds will ramp up through the evening as a result. Cloud cover will also thicken and lower this evening. && .LONG TERM... (Tonight through Saturday) Issued at 305 AM CST Sun Jan 7 2024 As we move into tonight, a mid-level low that is expected to be carved out over the Four Corners area today will begin to eject out into the Plains. Strong isentropic lift will develop across the area tonight and continue into Monday as the mid- level low moves into central Oklahoma. Enough instability will be present for isolated to scattered thunderstorms during the day Monday. With strong such a strong wind field present over the area, a few storms could produce strong winds. Most areas will see one-half to one inch of rain on Monday. However, locally higher amounts are possible with precipitable water values running well above normal. As the mid-level low moves across northeast Oklahoma Monday evening, a dry slot will move into the area cutting off the heavier precipitation. A transition from light rain to light snow is expected late Monday night into Tuesday morning as the precipitation shield gradually shifts northeast of the area. With the associated surface low moving from western Oklahoma Monday evening to near St.Louis Tuesday morning, the band of heavier snow continues to trend further to the north of the area. However, minor impacts from snow are still possible (30-50%) across portions of northeast Oklahoma and northwest Arkansas late Monday night into Tuesday with one-half to one inch of snow currently forecast. Northwest winds of 15 to 25 with gusts to around 40 mph will also likely cause blowing snow and make travel more hazardous. A winter weather advisory will likely be needed for portions of the area during this time-frame. Stay tuned. The forecast becomes a lot more murky after mid-week. The models are in general agreement that a cold front will move through the area Wednesday night as a northern stream system moves across the north/ central Plains. This boundary moves through the area dry. The models differ greatly on the surge of arctic air in the wake of the initial boundary as we move into Friday. This is important as another mid-level shortwave is expected to sweep out of the Southwest and across the Plains Friday into Saturday. Precipitation type for this system is very uncertain at this time. However, there is at least a medium chance (30-50%) of minor winter weather impacts across northern portions of the area Friday into Saturday. The current forecast also suggests that there could be a period of sub-zero wind chill values Friday night in to Saturday morning. && .AVIATION... (18Z TAFS) Issued at 1110 AM CST Sun Jan 7 2024 Limited aviation concerns this morning with light southerly winds and scattered high clouds. By this afternoon high clouds will thicken with breezy souther to southeast winds gusting to 15-20 kts for most terminals in OK. Speeds will be lesser for AR terminals. Overnight CIGS will begin to develop and lower from west to east. Additionally, gusty southeasterly winds of 20-30 kts are expected at all sites. LLWS of 45-55 kts will also develop as a very strong low level jet develops above the surface. LLWS may begin to lesson during the day Monday as more of the winds mix down to the surface. During the morning Monday, CIGS will continue to lower, by 18Z they will be down to 1-2 kft in OK and 3-4 kft in AR. Some VIS reductions are possible too as showers and thunderstorms begin to affect the OK TAF sites. Wind gusts during these storms could reach 40 kts in some locations. && .PRELIMINARY POINT TEMPS/POPS... TUL 54 40 46 30 / 0 20 100 40 FSM 55 38 45 34 / 0 10 100 40 MLC 57 42 50 30 / 0 20 100 20 BVO 52 38 45 27 / 0 30 100 50 FYV 54 38 46 29 / 0 10 100 60 BYV 49 37 43 32 / 0 0 100 80 MKO 54 40 45 30 / 0 10 100 30 MIO 49 40 45 30 / 0 10 100 60 F10 55 41 48 29 / 0 20 100 20 HHW 56 40 49 32 / 0 20 100 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...06 LONG TERM....10 AVIATION...06
Hazardous weather outlook, Jan 7, 1:13 PM CST, 37 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 113 PM CST Sun Jan 7 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081115- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 113 PM CST Sun Jan 7 2024 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SIGNIFICANT WINDS. RISK...Limited. AREA...Areawide. ONSET...This Afternoon and Evening. FIRE WEATHER DANGER. RISK...Limited. AREA...Eastern Oklahoma. ONSET...This Afternoon. DISCUSSION... Gusty southerly winds will develop across Oklahoma this afternoon, spreading areawide by late evening. Winds will gust to 20-30 mph. As a result of the gusty winds and relatively dry air today some fire weather potential will be present for eastern Oklahoma. This potential will diminish after sunset. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY...Thunderstorm Potential...Winter Weather Potential...High Wind Potential. TUESDAY...Winter Weather Potential...High Wind Potential. WEDNESDAY...High Wind Potential. THURSDAY...Winter Weather Potential...High Wind Potential. FRIDAY...Winter Weather Potential...High Wind Potential...Dangerous Wind Chill Potential. SATURDAY...Very High Fire Weather Potential...High Wind Potential...Dangerous Wind Chill Potential. EXTENDED DISCUSSION... Gusty winds continue into Monday with gusts of 40-50 mph possible for most areas. Widespread rain and a few thunderstorms are also expected. Cooler weather with continued strong gusty winds of 30-40 mph are anticipated Tuesday. A few snow showers could lead to minor accumulations, especially in northwest AR and far northeast OK. Another weather system may arrive sometime Thursday to Saturday bringing very cold temperatures, dangerously low wind chills, and a chance of snow. Details about this storm remain uncertain at this time. EMERGENCY MANAGEMENT PLANNING STATEMENT... weather.gov/tulsa contains additional information.
Nearby
Wind Advisories in Oklahoma, 2024Wind Advisories in Arkansas, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.